[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Adhesives



Jim...

I too have a lot of problems with the set coming off... I notice if it is put
in a spot where a lot of movement occurs, that affects it, and also if you put
it where sweat can get under it affects it also. I have yet to discover a way
to prevent it from coming off when I least expect it. But I do know one thing
that helps. The less you put under it, and the less tape that you put on can
drastically cut down on site changes. Over cleansing can take away some of the
skins natural defenses, and too much tape will cause the skin to sweat because
air cannot get to the skin.
I also have a suggestion...never put deodorant anywhere on the body except for
under the arms. That is one sure way to invite infections in. It is hard
enough fighting them in the first place! :/ (I develop infections in almost
every site that I put the set in...)
Cherry
  ----- Original Message -----
  From: James Winthrop
  To: email @ redacted
  Sent: Sunday, August 12, 2001 5:09 PM
  Subject: [IP] Adhesives


  I'm having a lot of problems keeping my site in place with the pump.
  only 2 or 3 times have I had the site in the same spot for more than 48
  hours before it comes loose or falls off. I do a lot of exercise and I work
  in a hot environment, I've tried Tegaderm,
  Mastisol, anti-perspirants, IV300 under the infusion set, and Idon't know
  what else to try. It's become extremely frustrating to have it come loose
  Thanks,

  Jim
  ----------------------------------------------------------
  for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
  send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml